# SDR HEEA955177

- Difficulty date: June 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5435V
- Make and model: Skrsky S76A
- Aircraft serial: 760158
- System (JASC): 6210 · Main Rotor Blades
- Part: Tip Cap
- Part number: 7615009043050
- Condition: Cracked
- Location: M/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS IN THE ABRASION STRIP AND SEPARATION.  THE FIBERGLASS BETWEEN THE INNER AND OUTER DOUBLER ON THE UPPER SURFACE IS CRACKED.
